Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
BSc Mathematical Foundations of Data Science
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 1901 - 1950 out of 5128
First Page
Previous Page
Page
36
Page
37
Page
38
Page
39
Page
40
Page
41
Page
42
Next Page
Last Page
2019
Feng, Han ; Krattenthaler, Christian ; Xu, Yuan. /
Best polynomial approximation on the triangle
. In:
Journal of Approximation Theory
. 2019 ; Vol. 241. pp. 63-78.
Tangpi, Ludovic. /
Concentration of dynamic risk measures in a Brownian filtration
. In:
Stochastic Processes and their Applications
. 2019 ; Vol. 129, No. 5. pp. 1477-1491.
Berestycki, Nathanael
; Yadin, Ariel. /
Condensation of a self-attracting random walk
. In:
Annales de l’Institut Henri Poincaré - Probabilités et Statistiques
. 2019 ; Vol. 55, No. 2. pp. 835-861.
Zweimüller, Roland
. /
Hitting-time limits for some exceptional rare events of ergodic maps
. In:
Stochastic Processes and their Applications
. 2019 ; Vol. 129, No. 5. pp. 1556-1567.
Hou, Qing Hu ; Krattenthaler, Christian ; Sun, Zhi Wei. /
On q-analogues of some series for Π and Π
2
. In:
Proceedings of the American Mathematical Society
. 2019 ; Vol. 147, No. 5. pp. 1953-1961.
Cuchiero, Christa
. /
Polynomial processes in stochastic portfolio theory
. In:
Stochastic Processes and their Applications
. 2019 ; Vol. 129, No. 5. pp. 1829-1872.
Hayut, Yair ; Garti, Shimon. /
The first omitting cardinal for magidority
. In:
Mathematical Logic Quarterly
. 2019 ; Vol. 65, No. 1. pp. 95-104.
Martin, Calin Iulian. /
On constant vorticity water flows in the β-plane approximation
. In:
Journal of Fluid Mechanics
. 2019 ; Vol. 865. pp. 762 - 774.
Constantin, Adrian
; Shivani Krishnamurthy, Vikas. /
Stuart-type vortices on a rotating sphere
. In:
Journal of Fluid Mechanics
. 2019 ; Vol. 865. pp. 1072-1084.
Mascotto, Lorenzo
; Perugia, Ilaria
; Pichler, Alexander. /
A nonconforming Trefftz virtual element method for the Helmholtz problem: numerical aspects
. In:
Computer Methods in Applied Mechanics and Engineering
. 2019 ; Vol. 347. pp. 445 - 476.
Neretin, Yurii. /
The Fourier Transform on the Group $GL_2(R)$ and the Action of the Overalgebra $gl_4$
. In:
Journal of Fourier Analysis and Applications
. 2019 ; Vol. 25, No. 2. pp. 488–505.
Steinbauer, Roland
. /
Comment on 'Memory effect for impulsive gravitational waves'
. In:
Classical and Quantum Gravity
. 2019 ; Vol. 36, No. 9.
Carqueville, Nils
; Schaumann, Gregor ; Runkel, Ingo. /
Orbifolds of n-dimensional defect TQFTs
. In:
Geometry & Topology
. 2019 ; Vol. 23, No. 2. pp. 781-864.
Berestycki, Nathanael
; Sengul, Bati. /
Cutoff for conjugacy-invariant random walks on the permutation group
. In:
Probability Theory and Related Fields
. 2019 ; Vol. 173, No. 3-4. pp. 1197-1241.
Roubíček, Tomáš
; Stefanelli, Ulisse
. /
Finite thermoelastoplasticity and creep under small elastic strains
. In:
Mathematics and Mechanics of Solids
. 2019 ; Vol. 24, No. 4. pp. 1161-1181.
Dave, Shantanu
; Haller, Stefan
. /
On 5-manifolds admitting rank two distributions of Cartan type
. In:
Transactions of the American Mathematical Society
. 2019 ; Vol. 371, No. 7. pp. 4911-4929.
Johnston, Matthew D.
; Müller, Stefan
; Pantea, Casian. /
A deficiency-based approach to parametrizing positive equilibria of biochemical reaction systems
. In:
Bulletin of Mathematical Biology
. 2019 ; Vol. 81, No. 4. pp. 1143–1172.
Cuchiero, Christa
; Fontana, Claudio ; Gnoatto, Alessandro. /
Affine multiple yield curve models
. In:
Mathematical Finance: an international journal of mathematics, statistics and financial economics
. 2019 ; Vol. 29, No. 2. pp. 568-611.
Rainer, Armin. /
Arc-smooth functions on closed sets
. In:
Compositio Mathematica
. 2019 ; Vol. 155, No. 4. pp. 645-680.
Geevers, Sjoerd ; Mulder ; van der Vegt. /
Efficient Quadrature Rules for Computing the Stiffness Matrices of Mass-Lumped Tetrahedral Elements for Linear Wave Problems
. In:
SIAM Journal on Scientific Computing
. 2019 ; Vol. 41, No. 2. pp. A1041-A1065.
Garsia, Adriano
; Mellit, Anton
. /
Five-term relation and Macdonald polynomials
. In:
Journal of Combinatorial Theory, Series A
. 2019 ; Vol. 163. pp. 182-194.
Dörfler, Monika
. /
Learning how to Listen: Time-Frequency Analysis meets Convolutional Neural Networks
. In:
International Mathematical News
. 2019 ; Vol. 73, No. 240. pp. 11-29.
Windner, Stefanie
; Manhart, Angelika
; Brown, Amelia et al. /
Nuclear Scaling Is Coordinated among Individual Nuclei in Multinucleated Muscle Fibers
. In:
Developmental Cell
. 2019.
Auinger, Karl ; Bors, Alexander. /
Formations of finite groups with the M. Hall property
. In:
Journal of Combinatorial Algebra
. 2019 ; Vol. 3, No. 2. pp. 113-152.
Barton, Nick
; Hermisson, Joachim
; Nordborg, Magnus. /
Population Genetics : Why structure matters
. In:
eLife
. 2019 ; Vol. 8, No. 8.
Höllinger, Ilse ; Pennings, Pleuni S.
; Hermisson, Joachim
. /
Polygenic adaptation : From sweeps to subtle frequency shifts
. In:
PLoS Genetics
. 2019 ; Vol. 15, No. 3.
Charina, Maria ; Mejstrik, Thomas. /
Multiple multivariate subdivision schemes: matrix and operator approaches
. In:
Journal of Computational and Applied Mathematics
. 2019 ; Vol. 349. pp. 279-291.
Manhart, Angelika
; Icheva, Tea Aleksandra ; Guerin, Christophe et al. /
Quantitative regulation of the dynamic steady state of actin networks
. In:
eLife
. 2019.
Hofstätter, Harald ; Koch, Othmar. /
Non-satisfiability of a positivity condition for commutator-free exponential integrators of order higher than four
. In:
Numerische Mathematik
. 2019 ; Vol. 141. pp. 681-691.
Boros, Balázs ; Hofbauer, Josef. /
Planar S-systems: Permanence
. In:
Journal of Differential Equations
. 2019 ; Vol. 266, No. 6. pp. 3787-3817.
Bespalov, Alex ; Praetorius, Dirk ; Rocchi, Leonardo et al. /
Goal-oriented error estimation and adaptivity for elliptic PDEs with parametric or uncertain inputs
. In:
Computer Methods in Applied Mechanics and Engineering
. 2019 ; Vol. 345. pp. 951-982.
Constantin, Adrian
; Johnson, Robin. /
Atmospheric Ekman flows with variable eddy viscosity
. In:
Boundary-Layer Meteorology
. 2019 ; Vol. 170, No. 3. pp. 395-414.
Adcock, Ben ; Gataric, Milana
; Romero, Jose Luis
. /
Computing reconstructions from nonuniform Fourier samples : Universality of stability barriers and stable sampling rates
. In:
Applied and Computational Harmonic Analysis
. 2019 ; Vol. 46, No. 2. pp. 226-249.
Merino Aceituno, Sara
; Degond, Pierre ; Vergnet, Fabien et al. /
Coupled Self-Organized Hydrodynamics and Stokes models for suspensions of active particles
. In:
Journal of Mathematical Fluid Mechanics
. 2019 ; Vol. 21, No. 1.
Koivusalo, Henna ; Rams, Michal. /
Dimension of generic self-affine sets with holes
. In:
Monatshefte für Mathematik
. 2019 ; Vol. 188, No. 3. pp. 527-546.
Bruveris, Martins ; Michor, Peter. /
Geometry of the Fisher-Rao metric on the space of smooth densities on a compact manifold
. In:
Mathematische Nachrichten
. 2019 ; Vol. 292, No. 3. pp. 511-523.
Humenberger, Johann
. /
Gerechte Apfelteilung - keine leichte Aufgabe!
. In:
Mathematische Semesterberichte
. 2019 ; Vol. 66, No. 1. pp. 101-109.
Abreu, Luis Daniel ; Groechenig, Karlheinz
; Romero, Jose Luis
. /
Harmonic Analysis in Phase Space and Finite Weyl-Heisenberg Ensembles
. In:
Journal of Statistical Physics
. 2019 ; Vol. 174, No. 5. pp. 1104-1136.
Constantin, Olivia
. /
Intermediate Hankel operators on the Fock space
. In:
Journal of Mathematical Analysis and Applications
. 2019 ; Vol. 471, No. 1-2. pp. 687-691.
Kupper, Michael ; Luo, Peng ; Tangpi Ndounkeu, Ludovic. /
Multidimensional Markovian FBSDEs with super-quadratic growth
. In:
Stochastic Processes and their Applications
. 2019 ; Vol. 129, No. 3. pp. 902-923.
Montanher, Tiago de Morais ; Neumaier, Arnold ; Markot, Mihaly et al. /
Rigorous packing of unit squares into a circle
. In:
Journal of Global Optimization
. 2019 ; Vol. 73, No. 3. pp. 547-565.
Bartl, Daniel ; Cheridito, Patrick ; Kupper, Michael. /
Robust expected utility maximization with medial limits
. In:
Journal of Mathematical Analysis and Applications
. 2019 ; Vol. 471, No. 1-2. pp. 752-775.
Schindl, Gerhard
; Jiménez-Garrido, Javier ; Sanz, Javier. /
Sectorial extensions, via Laplace transforms, in ultraholomorphic classes defined by weight functions
. In:
Results in Mathematics
. 2019 ; Vol. 74, No. 1.
Arzhantseva, Goulnara
; Berlai, Federico ; Finn-Sell, Martin et al. /
Unrestricted wreath products and sofic groups
. In:
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
. 2019 ; Vol. 29, No. 2. pp. 343-355.
Manhart, Angelika
. /
Counter-propagating wave patterns in a swarm model with memory
. In:
Journal of Mathematical Biology
. 2019.
Maaß, Jürgen
; Götz, Stefan
. /
Der Beuteflug des Habichts und das Nest der Sperbers : Einfache Modelle für einen realitätsbezogenen Mathematikunterricht
. Neue Materialien für einen realitätsbezogenen Mathematikunterricht 6. editor / Irene Grafenhofer ; Jürgen Maaß. Wiesbaden : Springer Spektrum, 2019. pp. 113-127 (Realitätsbezüge im Mathematikunterricht: ISTRON-Schriftenreihe, Vol. 6).
Ehler, Martin
; Gräf, Manuel. /
Reproducing kernels for the irreducible components of polynomial spaces on unions of Grassmannians
. In:
Constructive Approximation
. 2019 ; Vol. 49, No. 1. pp. 29-58.
Paulose, Jayson
; Hermisson, Joachim
; Hallatschek, Oskar. /
Spatial soft sweeps : Patterns of adaptation in populations with long-range dispersal
. In:
PLoS Genetics
. 2019 ; Vol. 15, No. 2.
Grant, James D. E.
; Kunzinger, Michael
; Sämann, Clemens
. /
Inextendibility of spacetimes and Lorentzian length spaces
. In:
Annals of Global Analysis and Geometry
. 2019 ; Vol. 55, No. 1. pp. 133-147.
Fritzsche, B. ; Kirstein, B. ; Roitberg, I. Ya et al. /
Discrete Dirac systems on the semiaxis : rational reflection coefficients and Weyl functions
. In:
Journal of Difference Equations and Applications
. 2019 ; Vol. 25, No. 2. pp. 294-304.
Showing entries 1901 - 1950 out of 5128
First Page
Previous Page
Page
36
Page
37
Page
38
Page
39
Page
40
Page
41
Page
42
Next Page
Last Page
Research